This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Thanks for your time. Here is my question, I will make it quick. Ok im on 20mg of Celexa along with what I think its 20mg's of Remeron. I am not currently trying to become pregnant, but I have noticed I got two periods this month. I was on paxil but had to discontinue after blurry vision. anyhow no sooner then I stopped the paxil and started the celexa I got a period. I am very bloated now and of course since my cycle is all screwed up I was worried about pregnancy. Are there any studies showing increased fertility while on these meds, and say I did "accidentally" become pregnant, would this cause malformation of the fetus? Are there any studies with these two drugs (i understand celexa is newer) That link deformities or fetal malformation, mental or physical with the drugs? Thank you for your time Dr.
Remeron and Celexa are both classified as pregnancy category C. This means there is uncertain safety and that animal studies have shown adverse effects but no human studies are available. There are no studies that indicate increased fertility with either of these medications. Menstrual irregularity has many causes including medications. Please discuss these concerns further with your treating physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.